IEEE - Institute of Electrical and Electronics Engineers, Inc. - On the Asymptotic Equivalence of Circulant and Toeplitz Matrices

Author(s): Zhihui Zhu ; Michael B. Wakin
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 2017
Volume: 63
Page(s): 2,975 - 2,992
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/TIT.2017.2676808
Regular:

Any sequence of uniformly bounded $N\times N$ Hermitian Toeplitz matrices $\{H_{N}\}$ is asymptotically equivalent to a certain sequence of $N\times N$ circulant matrices $\{C_{N}\}$ derived from... View More

Advertisement